# SDR DALA2018091805651

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 84,824 hours, 10,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT ZONE 2 FLOOR EMERGENCY LIGHTS INOP. REPLACED DOOR 3R M33404 POWER SUPPLY AND CKS OK PER AMM 33-51.
